Ask The Doctor > Questions & Answers > Hey bloc, my gf took a plan b one step

Hey bloc, my gf took a plan b one step

Patient: Hey bloc, my gf took a plan b one step pill last night. Its her 3rd time within 10 years. She has more stomach pain then previous but not severe. She has dizziness, nausea, and other standard side effects, but she also has a 101f temperature. Should this be cause for alarm? She took the pill close to 18 hrs ago. Thank you in advance

 

 

Doctor: Hello,Thanks for the query.Plan B can cause side effects like heavy or lighter menses, nausea, vomiting, abdominal discomfort,headache, etc;very commonly. However, fever and pain in the abdomen are rare possibilities.Kindly consider consulting a physician personally to rule out other causes of fever and pain andomen like intestinal infection, urinary tract infection, gastritis,torsion of ovary, etc;There is nothing to be very worried about but the fever must be actually treated soon. Drink plenty of water,have a bland diet till symptoms subside and avoid strenous activity.Hope this helped.Regards

 

 

Comments / Follow Ups

Patient: Thanx very much doc. Since asking the last question she was able to eat ( a little soup ) and take tylenol and her temp has come down to 99.1 Should we still be concerned enough to contact a dr or are we good?

Doctor: Hello,
Thanks for the reply.
It is recommended that you see a doctor to rule out the cause of the fever. Since she is unable to eat normal food, it is better to treat gastritis as well.
Regards

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment